# SDR QXEA2010083000497

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 22,031 hours, 22,773 cycles
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0148
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 PROPELLER WOULD NOT COME OUT OF FEATHER AFTER SELECTING THE CONDITION LEVER TO "MAX".  NO FAULTS NOTED IN CDS SYS, CHECKED GREASE LEVEL, OK.  REPLACED THE OVERSPEED GOVERNOR.  CHECKS GOOD RETURNED TO SERVICE.
